Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term Klonopin Usage Siraris

Posted by psychlover on January 4, 2004, at 13:04:10

In reply to Re: Long Term Klonopin Usage, posted by Siraris on January 4, 2004, at 4:18:26

> I have been having issues with memory recall for a while, but I don't know if it is Klonopin or not.

My neurologist said that Klonopin inhibits the formation of new memories (because it increases GABA, I believe), hence the short-term recall problems.

> I tried getting off to see what kind of cognitive effects it would have on my memory, and even after dropping half a mg I started having panic attacks again.

Same thing happened to me, but I stuck it out through the panic attacks, so I am now down to 0.25 mg a day. I still get anxious though sometimes and think I am going to have a panic attack. Not a perfect solution for me.

>Anyone who has said they have issues getting off, and state their symptoms, they are symptoms of having panic attacks again, not withdrawl symptoms.

My psychiatrist told me the exact opposite, that they were in fact withdrawal reactions. This does not mean Klonopin is addictive however. This just means that your body becomes habituated to a certain amount in your body and reacts when that substance is no longer available.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychlover thread:295342
URL: http://www.dr-bob.org/babble/20031231/msgs/296363.html